# SDR DL72S951621

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496DA
- Make and model: Boeing 727232
- Aircraft serial: 21076
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 652163262
- Condition: Corroded
- Location: Nr 3 Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MID FLAP I/B CARRIAGE FITTING UPPER THRUST BEARING RETAINER BOLT AND HOLES HAVE CORROSION.  FOUND AT SHOP INSPECTION.  REAM HOLES TO .312 AND INSTALLED BUSHING.
